On Some Integral Inequalities with Iterated Integrals

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S, Cho, Yeol Je and Kim, Young-Ho (2006) On Some Integral Inequalities with Iterated Integrals. Journal of the Korean Mathematical Society, 43 (3). pp. 563-578. ISSN 0304-9914


The main aim of the present paper is to establish some new Gronwall type inequalities involving iterated integrals and give some applications of the main results.

Item type Article
URI https://vuir.vu.edu.au/id/eprint/2960
Official URL http://www.kms.or.kr/home/kor/article/journal/abst...
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > FOR Classification > 0199 Other Mathematical Sciences Information Systems
Keywords ResPubID10904, Gronwall-Bellman inequalities, integral inequality, iterated integrals, nondecreasing function
Citations in Scopus 17 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login